Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diabetes, have testosterone levels below normal. What is the relation between diabetes and testosterone level?

I am a known T2 diabetic since 1.5 years. 4 years ago, i was diagnosed at a pre-diabetic stage but didn t follow doctors instructions properly. At that time my testosterone levels were quite below normal and i still feel the same. What is the connection between diabetes and testosterone levels? If I have low levels can it be improved via external injections? Thanks a lot for your answers, Ved
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You are a Type II Diabetes patient and you may low testosterone levels.
There is a relation between Diabetes and hypogonadism especially low testosterone levels.
Most of the type II diabetes patients are obese.
This is due to a mixed pattern of insulin resistance and abnormal reproductive hormone levels.
Weight reduction and control insulin resistance may help.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor